Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
WatanabiRose

ACNE AFTER 4MNTHS AFTER STOPPING BC - when will it end!

Recommended Posts

Hi everyone,

just seeking a little guidance. I started BC at 17 (Trifeme 28) and was on this for 5 years with clear skin. I had mild - mod acne in highschool, but nothing too major. Trifeme wasn't prescribed especially for my skin, but made it perfect anyway - I just got the odd spot here and there. I stopped the pill for 4 - 5 months and in my oily skin gradually returned by about the 4th month. I broke out soon after in lots of little red pimples on my forehead, back and chest area, as well as a couple on my cheeks. My GP prescribed Yasmin (which I have taken for 2 months). My oily skin cleared completely within a few weeks, and my chest is now completely clear. My back seems to be following. The only thing is - my forehead acne has stayed. It's not getting worse, but I have seen only a mild improvement. I'm just wondering how long until I should see optimum results? Does this mean Yasmin isn't going to clear my forehead, or could my body still be adjusting? Since Yasmin has stopped the oily skin, I really thought it would have stopped the pimples after 8 weeks too!!! Replies from anyone who has experienced acne after stopping the pill would be appreciated! I just want to know there is hope it will clear again, and how long it took for others!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×